# SDR ABXR201400006

- Difficulty date: July 4, 2014
- Submitted: July 4, 2014
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 92,350 hours, 24,103 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Part number: 113T134590
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP NR 7 SUPPORT OTBD FLANGE HOLE HAS DEFECT INDICATION WITH EDY CURRENT. REPAIRED IAW REA.
